# SDR SWAA2022061513455

- Difficulty date: May 30, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 53,224 hours, 31,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 144A2600
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS727; RBL3.0 AFT CARGO COMPARTMENT 2022-291597 / [01] REPLACED ANGLE - SUPPORT LOCATED BS727; RBL3.0 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 144A2600 SHEET 566 REV -;[02] CORRECTED STEP 1; REPLACED ANGLE - SUPPORT LOCATED BS727; RBL3.0 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 144A2600 SHEET 566 REV - AND MEASURES OF CRACK IS L: 0.270 INCH TOOK MECHANICALLY TOOL USED CALIPER P/N: 500-197-30 S/N: A21043164 DUE DATE: 01-SEP-2022;[03] CORRECTED STEP 2; REPLACED ANGLE - SUPPORT LOCATED BS727; RBL3.0 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 144A2600 SHEET 566 REV - AND MEASURES OF CRACK IS L: 0.270 INCH TOOK MECHANICALLY TOOL USED CALIPER P/N: 500-197-30 S/N: A21043164 DUE DATE: 01-SEP-2022 SEE INDIVIDUAL SING OFFS STEP BELOW.;[04] JOB COMPLETED.
